# SDR RAIA2019110930018

- Difficulty date: October 30, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR CUT OUT AT LOWER THRESHOLD FRAME 15 LOWER UPPER DIGITAL SUPPORT END FITTING IS CRACKED AT STR 15 LH-          R/R THE FR15 LOWER TO UPPER DIGITAL SUPPORT END FITTING AT STR 15L.
